I am experiencing a lot of nauseas is this common and also any suggestions on how to decrease it. I take 100mg per day.
Hello Nuckyoskar. Nausea is a common side effect to taking Trazodone. It was reported as a side effect by up to 12.7% of users in clinical trials. A adjustment in the dose might be helpfull in easing the nausea. Regards pledge
Definitely causes me dizziness, so I take it at night. I seem to be able to handle it better this way. Maybe it'll work for you too.
I was curious if you eat something when you take the trazodone? When I first started taking it I did have nausea, as well it didn't work for me, until I found out I needed to eat with it, then when I had a snack with it my nausea went away plus the trazodone started working for me.
Best to you ... pamee
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2011 • 1 answer
Trazodone - Nausea and vomiting with trazadone? Increased dose over last few weeks. Now dry heaves,?
Updated 1 May 2018 • 3 answers
Updated 25 Oct 2018 • 4 answers
Updated 17 Jul 2017 • 2 answers
Updated 5 Aug 2017 • 1 answer